MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: no date provided, used the first date in the month of the aware date.Implant date: no date provided, used the first date in the month of the aware date.
 
Event or Problem Description
It was reported that the patient experienced an allergic reaction.A 18x60 10fr 75cm wallstent endoprosthesis was placed in the patient.The patient experienced an allergic reaction.
 
Event or Problem Description
It was reported that the patient experienced an allergic reaction.A 18x60 10fr 75cm wallstent endoprosthesis was placed in the patient.The patient experienced an allergic reaction.It was further reported that the patient was allergic to many other things.It was confirmed that there is no longer an allegation against the wallstent as this was not what the patient was allergic to.No further information is available.
 
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.D6: implant date: no date provided, used the first date in the month of the aware date.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9829612
Report Number2134265-2020-03138
Device Sequence Number2830249
Product Code JCT
UDI-Device Identifier08714729204077
UDI-Public08714729204077
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2019
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0021308383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;